Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I've been on amnesteem for a month now. I just had my second blood test a couple days ago. My doctor was planning to up my dosage from 40 mg a day to 60, but she found something on the test that bothered her. The results of the test were normal, same as the baseline test, except that my white blood cell count dropped by 50%. It's now well below normal. I've also noticed that I've gotten sick twice in the past month, once with bronchitis and another time with a fever and headache. Before these two sicknesses, I hadn't been sick until sometime last year.

Anyways, I'm just wondering if the low blood cell count was induced by the accutane, or if it came from me being sick lately. I don't know if it's just a coincidence or if the accutane's fucking me up. Any help is appreciated :think: thanks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×